MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN EL ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN EL ICD VR; Implantable Cardioverter Defibrillator
Model Number D140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Flutter (1730); Unspecified Infection (1930); Sepsis (2067); Thrombosis/Thrombus (4440)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of the system revision due to infection.Reportedly, the patient had a coronary artery bypass grafting (cabg) and the ejection fraction (ef) had improved.Subsequently, the icd was removed, and the patient had a blood clot with sepsis anomaly.Furthermore, the patient recovered to the procedures but now had the atrial flutter (af) with decreased ef.No adverse patient effects were reported.The icd was explanted.

Brand Name
INOGEN EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50784911
Report Number2124215-2026-49297
Device Sequence Number21460314
Product Code LWS
UDI-Device Identifier00802526534201
UDI-Public(01)00802526534201(17)170507
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2017
Device Model NumberD140
Device Catalogue NumberD140
Device Lot Number193153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured05/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale